Alert archive / Missouri / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 483, NWS Springfield, MO

August 4, 2003Barry County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 4, 2003, 6:44 PM CDT for Barry County, Lawrence County, Missouri. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2003, 6:44 PM CDT (23:44 UTC)
Expired
Aug 4, 2003, 7:45 PM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Barry County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 53 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 5:30 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2003-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2003-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1111 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WUUS53 KSGF 042344
SVRSGF
MOC009-109-050045-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT MON AUG 4 2003

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRY COUNTY IN MISSOURI
  SOUTHERN LAWRENCE COUNTY IN MISSOURI

* UNTIL 745 PM CDT.

* AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL TO THE SIZE OF
  NICKELS...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR MONETT...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   VERONA BY 655 PM CDT.
   AURORA BY 710 PM CDT.
   MARIONVILLE BY 720 PM CDT.

THE TOWNS OF MCDOWELL...PLEASANT RIDGE...MADRY AND WHEELERVILLE ARE
ALSO IN THE PATH OF THIS STORM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS OR INSIDE
A VEHICLE IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

LAT...LON 3695 9397 3681 9396 3680 9363 3705 9363

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:30 PM CDT, 14 minutes earlier.

Area forecast discussion, Aug 4, 6:30 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT MON AUG 4 2003

.SEVERE WEATHER DISCUSSION...
ISENTROPIC PRESSURE ADVECTION INDUCED ELEVATED CONVECTIVE CLUSTER
OVER EASTERN KANSAS...IS NOW BEGINNING TO MOVE INTO A MORE UNSTABLE
ENVIRONMENT.  TEMPERATURES OVER SOUTHEAST KANSAS AND SOUTHWEST
MISSOURI WARMED INTO THE HIGH 80S TO LOW 90S...WITH DEW POINTS
RUNNING IN THE LOW TO MID 70S.  ICT RADAR RETURNS OVERLAID WITH
LIGHTNING DATA INDICATES THAT THESE STORMS ARE GRADUALLY INCREASING
IN STRENGTH.  MODIFIED MODEL SOUNDING NEAR JOPLIN DERIVES MEAN
BOUNDARY LAYER TEMP CAPES OF 3500 TO 4000 J/KG.  GIVEN THE LACK OF
ANY INHIBITION AND PWATS APPROACHING TWO INCHES...THESE STORMS WILL
LIKELY BECOME SURFACE BASED AND STRENGTHEN TO SEVERE LIMITS WITHIN
THE NEXT FEW HOURS.  INITIALLY...TOTAL SHEAR MAGNITUDES WILL NOT
LIKELY BE SUFFICIENT SUPERCELLULAR STORM ORGANIZATION.   MAIN
HAZARDS WILL LIKELY BE LARGE HAIL AND STRONG WIND GUSTS ASSOCIATED
WITH WET MICROBURSTS AND BOWING SEGMENTS LATER TONIGHT.  FLASH
FLOODING WILL ALSO BE OF CONCERN WITH THE POTENTIAL FOR TRAINING
CELLS...AND THE EXPECTED DEVELOPMENT OF AN INTENSE CONVECTIVE
CLUSTER TONIGHT.

.DISCUSSION...

SUBJECTIVE ANALYSIS OF SURFACE AND VISIBLE SATELLITE DATA SUGGESTS
THAT QUASI-STATIONARY FRONT SEPARATING A TROPICAL AIRMASS TO THE
SOUTH FROM A MODIFIED CANADIAN AIRMASS TO THE NORTH HAS LIFTED BACK
TO A LINE ROUGHLY FROM CLINTON TO SALEM MO EARLY THIS AFTN. MODEST
SURFACE CONVERGENCE ONCE AGAIN WAS FAVORING FAR EASTERN PORTIONS OF
THE CWA WHERE ALREADY DEEP CONVECTION WAS BEGINNING TO DEVELOP IN AN
AREA THAT WAS BECOMING VERY UNSTABLE. WILL CONTINUE TO MONITOR
THREAT FOR SEVERE WEATHER POTENTIAL ALONG REMNANT CONVERGENCE
BOUNDARY ACROSS SOUTH CENTRAL MO WHERE SURFACE BASED LIFT SHOULD
OVERCOME WEAK MID LEVEL CAP. SVR T-STORM WATCH WILL BE ISSUED
SHORTLY IN THIS AREA.

OF MUCH MORE CONCERN IS THE EXPECTED MCS DEVELOPMENT OVER SE KS/WRN
MO TONIGHT. STRONG SHORTWAVE WAS QUITE EVIDENT ON WATER VAPOR
IMAGERY FROM CENTRAL SOUTH DAKOTA THROUGH NW KANSAS...AND ALIGNED
VERY WELL TO A SHARP LEE TROUGH/DRYLINE AT THE SURFACE IN THAT AREA.
AHEAD OF THIS SYSTEM SOME WEAK CONVECTION WAS MOVING THROUGH NORTH
CENTRAL KANSAS...AND MAY PROVIDE SOME EARLY EVENING PROBLEMS ACROSS
WRN MO/SE KS BUT THE MAIN IMPETUS FOR TONIGHTS EVENT SHOULD ARRIVE
LATER.

BY MID EVENING...EXPECT SRLY LOW LEVEL JET TO STRENGTH TO AROUND 40
KNOTS...AIDED BY SYNOPTIC SCALE ASCENT WITH APPROACHING SYSTEM TO
THE NW. STRONG LOW LEVEL WARM AIR ADVECTION WILL INTERSECT A VERY
SHARP NW-SE ORIENTED FRONTAL ZONE THAT IS WELL DEFINED IN 850MB
THETA-E FIELDS. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED OVER ERN
KS AS VERY UNSTABLE LOW LEVEL AIRMASS IS TAPPED. ONCE
AGAIN...VERTICAL SHEAR PROFILES ARE EXPECTED TO BECOME QUITE
FAVORABLE FOR SEVERE WEATHER AS LOW LEVEL JET AND STRONG NWLY FLOW
ALOFT WORK IN TANDEM...HOWEVER TIMING COULD PLAY A ROLE IN BOUNDARY
LAYER DECOUPLING AND DOWNWARD MOMENTUM TRANSPORT. WOULD APPEAR THAT
GREATEST THREAT FOR WIND DAMAGE AND ISOLATED LARGE HAIL WOULD OCCUR
BEFORE MAINLY BEFORE MIDNIGHT AND RESTRICTED TO WRN MO AND SE KS.

THUNDERSTORM CLUSTERS ARE EXPECTED TO QUICKLY ORGANIZE INTO AN MCS
OVER WRN MO AFTER MIDNIGHT. BY THIS TIME...STRONG THETA-E ADVECTION
WILL LIKELY RESULT IN PRECIPITABLE H20 VALUES APPROACHING 2 INCHES
OVER SW MO AND SE KS. POTENTIAL FOR WIDESPREAD FLOODING WILL BECOME
AN INCREASING CONCERN AS CORIOLIS INDUCED VEERING OF THE LOW LEVEL
JET WILL GRADUALLY CAUSE CONVECTIVE REDEVELOPMENT ALONG TAIL END OF
THE ELEVATED FRONTAL ZONE...WITH CELLS PROPAGATION RESULTING IN
TRAINING ALONG WELL-DEFINED THETA-E RIDGE AXIS. GIVEN THAT MANY
AREAS HAVE RECEIVED 4 TO 8 INCHES OF RAIN SINCE LAST MONDAY...FEEL
THAT A FLOOD WATCH IS CERTAINLY JUSTIFIED ALONG EXPECTED TRACK OF
THIS MCS. WILL UPDATE WWA SECTION BELOW ONCE I OUTLINE THE WATCH
AREA.

SYSTEM SHOULD SETTLE SOUTH INTO ARKANSAS TUESDAY MORNING...BUT HAVE
OPTED TO MAINTAIN LOW CHANCE POPS THROUGH TUESDAY NIGHT AS ONCE LAST
WEAK SHORTWAVE CRESTS THE RIDGE AND DROPS INTO LARGE EAST COAST
TROUGH. UPPER LEVEL FLOW PATTERN ABOUT AS AMPLIFIED AS IVE EVER
SEEN FOR EARLY AUGUST...AND CERTAINLY ISNT GOING TO CHANCE FOR THE
FORESEEABLE FUTURE. SPRAWLING RIDGE OVER THE WESTERN US SHOULD BUILD
MORE NRLY FLOW INTO THE AREA FOR WEDNESDAY. HAVE MADE NO CHANGES TO
THE EXTENDED WITH DRY WEATHER GENERALLY ANTICIPATED AND TEMPERATURES
NEAR CLIMATOLOGY.

&&

.AVIATION...

COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING ACROSS EASTERN KANSAS
AND WESTERN MISSOURI PRIOR TO 23Z...WILL BE THE MAIN CONCERN DURING
THE NEXT 6 HRS. OUT AHEAD OF THIS AREA...ATMOSPHERIC CONDITIONS WERE
CONDUCIVE FOR ISOLATED SEVERE WEATHER WITH LOCALIZED IFR CONDITIONS.
A FEW CELLS IN WEST CENTRAL MISSOURI WERE ALONG A LINE OF
CONVERGENCE BETWEEN 950/900MB WHICH SEEMS TO BE LEANING TOWARD
BUILDING TOWARD KSGF DURING THE NEXT 2 HRS (01-02Z). MOST OF THE
AREA WILL BE VFR WITH CEILINGS AT OR ABOVE 5000 FEET. KJLN MAY
BRIEFLY GO MVRF CONDITIONS EARLY THIS EVENING...BUT MOST OF THE
SIGNIFICANT WEATHER SHOULD HOLD OFF UNTIL AFTER MIDNIGHT. LIKE THE
PREVIOUS DISCUSSION ON THE LOW LEVEL JET INTERACTION WITH THE
DEEPER MOISTURE FORECASTED TO MOVE INTO BOTH KJLN/KSGF AREAS AFTER
MIDNIGHT. THE EXACT TIME FRAME WILL BE TRICKY BUT IT SEEMS A GOOD
POSSIBILITY OF A LARGE AREA OF MVFR AND OR LOCALIZED IFR CONDITIONS
AFTER 09Z THROUGH 15Z. WILL KEEP TAFS IN CHECK UNTIL NEXT ISSUANCE
AT 06Z...BUT IT MAY CHANGE IF DEVELOPMENT IS SOONER. --JLT

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH SOUTHWEST OF A LINE FROM NEVADA TO
SPRINGFIELD TO BRANSON.
.KS...FLASH FLOOD WATCH FOR CRAWFORD...CHEROKEE...BOURBON.

BOOKBINDER (PUBLIC)/JLT (AVIATION)/CRAMER (SEVERE)
Hazardous weather outlook, Aug 4, 1:00 PM CDT, 5 hours 44 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT MON AUG 4 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE TONIGHT WITH THE
  POTENTIAL TO PRODUCE HAIL TO THE SIZE OF QUARTERS...DAMAGING WIND
  GUSTS OF 60 TO 70 MPH...AND WIDESPREAD FLOODING.

  AREAS AFFECTED AND TIMING:

  ISOLATED TO SCATTERED THUNDERSTORMS MAY AFFECT LOCATIONS EAST OF AN
  OSAGE BEACH TO WEST PLAINS LINE THIS AFTERNOON...HOWEVER THE
  GREATEST THREAT FOR ORGANIZED SEVERE WEATHER WILL OCCUR MAINLY
  AFTER SUNSET ACROSS PORTIONS OF EXTREME SOUTHEAST KANSAS AND FAR
  SOUTHWEST  MISSOURI...ALONG AND NORTHWEST OF A LINE FROM NEOSHO TO
  OSCEOLA. THUNDERSTORMS WILL AFFECT THE REMAINDER OF THE REGION
  FROM THE LATE EVENING INTO THE OVERNIGHT HOURS....BUT ESPECIALLY
  SOUTH OF AND WEST OF HIGHWAY 13.

  DISCUSSION:

  EVEN WITH A THIN SHIELD OF CLOUDINESS OVER WESTERN MISSOURI...
  THE AIRMASS WAS BECOMING HOT AND QUITE UNSTABLE OVER THE ENTIRE
  OZARKS REGION EARLY THIS AFTERNOON. A BOUNDARY SEPARATING A VERY
  TROPICAL AIRMASS FROM A MUCH DRIER AIRMASS TO THE NORTH HAD LIFTED
  BACK NORTH THIS AFTERNOON...AND WAS SITUATED FROM NEAR CLINTON
  MISSOURI TO ROLLA TO SALEM. ISOLATED TO SCATTERED THUNDERSTORMS
  MAY DEVELOP ALONG THIS STATIONARY FRONT THIS AFTERNOON...BUT
  SEVERE WEATHER IS GENERALLY NOT ANTICIPATED.

  FURTHER WEST...A STRONG UPPER LEVEL DISTURBANCE WAS MOVING INTO
  NORTH CENTRAL KANSAS AND WILL APPROACH SOUTHEAST KANSAS AND FAR
  WESTERN MISSOURI THIS EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
  EXPECTED TO DEVELOP ACROSS KANSAS THIS AFTERNOON AND PUSH INTO
  WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING. VERTICAL WIND
  PROFILES ARE EXPECTED TO BECOME QUITE IMPRESSIVE THIS EVENING AS A
  STRENGTHENING LOW LEVEL JET INTERACTS WITH A STRONG JET STREAM THAT
  WILL ACCOMPANY THE UPPER LEVEL SYSTEM. THEREFORE...THERE IS THE
  POTENTIAL FOR STORMS TO BECOME SEVERE WITH A THREAT FOR DAMAGING
  WINDS AND POSSIBLY LARGE HAIL.

  OVERNIGHT...THE STORMS WILL ORGANIZE INTO A COMPLEX THAT WILL
  BECOME CONDUCIVE FOR TRAINING THUNDERSTORMS. GIVEN THE EXTREMELY
  MOIST TROPICAL AIRMASS THAT WILL BE IN PLACE OVER THE
  REGION...THE THREAT FOR FLOODING WILL BECOME AN INCREASING CONCERN
  AFTER MIDNIGHT OVER SOUTHWEST MISSOURI AND EXTREME SOUTHEAST
  KANSAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

 LACK OF A STRONG HIGH PRESSURE SYSTEM WILL KEEP THE FRONT DRAPED
 ACROSS THE AREA ON TUESDAY. THUNDERSTORMS WILL WILL LIKELY BE
 ONGOING TUESDAY MORNING ANY MAY CONTINUE ACROSS SOUTHERN MISSOURI
 INTO THE AFTERNOON AND EVENING HOURS. AT THIS TIME IT DOES NOT
 APPEAR THAT CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORM
 DEVELOPMENT...AND THEREFORE HEAVY RAIN AND FREQUENT CLOUD TO
 GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND OVERNIGHT
 ACROSS THE ENTIRE OZARKS REGION...BUT ESPECIALLY SOUTH AND
 WEST OF A OSCEOLA TO BRANSON LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER
WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF

BOOKBINDER

In the hours before

Special weather statement, Aug 4, 2:47 PM CDT, 3 hours 57 minutes before
MOZ081-082-092-096>098-105-106-050200-

SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT MON AUG 4 2003

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 835...IN EFFECT UNTIL 900 PM CDT MONDAY EVENING. THIS SEVERE
THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

DOUGLAS...HOWELL...LACLEDE...OREGON...OZARK...SHANNON...TEXAS AND
WRIGHT.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE AVA...
HOUSTON...LEBANON...MAMMOTH SPRING AND WEST PLAINS.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.

BOOKBINDER
Special weather statement, Aug 4, 5:30 PM CDT, 1 hour 14 minutes before
KSZ073-097-101-MOZ066>068-077>080-088>091-093>095-101>104-050400-

SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT MON AUG 4 2003

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 837...IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING. THIS SEVERE
THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

BARRY...BARTON...CEDAR...CHRISTIAN...DADE...DALLAS...GREENE...
HICKORY...JASPER...LAWRENCE...MCDONALD...NEWTON...POLK...ST. CLAIR...
STONE...TANEY...VERNON AND WEBSTER.

IN KANSAS:

BOURBON...CHEROKEE AND CRAWFORD.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BOLIVAR...
BRANSON...FORT SCOTT...JOPLIN...MONETT...MOUNT VERNON...NEOSHO...
NEVADA...OZARK...PITTSBURG...SPRINGFIELD AND STOCKTON.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.

TERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:32 PM CDTSevere Thunderstorm WarningSGFShannon43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.